MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT ADULT-LF

Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT ADULT-LF
Catalog Number DYNJAA10763A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "where the mask would connect to the elbow of circuit.They are "warped" to the point we have crnas that can¿t get the mask to connect to circuit.".
 
Additional Manufacturer Narrative
The account reported finding a warped mask where the mask would connect to the elbow of circuit and crnas can¿t get the mask to connect to circuit.Medline quality received six units of dynjaa10763a circuit kits; the mask component size 5 were visually inspected for signs of damage, defects or deformities, and finished good production records and finished good pack build were reviewed.The masks have a warped connection port; the root cause could not be determined based on the complaint information and samples provided and based on the complaint details the root cause is considered to be a vendor product issue relating to the component manufacturing process.Our quality team will monitor this issue for trending purposes, and reportability has not changed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ANESTHESIA CIRCUIT ADULT-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50866893
Report Number1417592-2026-48503
Device Sequence Number13430377
Product Code OFP
UDI-Device Identifier10198459109706
UDI-Public10198459109706
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K925217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA10763A
Device Lot Number25DBN786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown